Journal of New Theory Cover
e-ISSN: 2149-1402
Publisher: Naim ÇAĞMAN

Journal of New Theory

Publication Model: Continuous Publication
Submit a Manuscript
Issue 2

2015

11 Articles
Other

NEW CONTINUOUS AND OPEN FUNCTIONS IN TOPOLOGICAL SPACE

Md.Hanif Page
Open Access | March 1, 2015 | Page 2-7
Other

CHARACTERIZATION OF b-OPEN SOFT SETS IN SOFT TOPOLOGICAL SPACES

S. A. El-sheikh , A. M. Abd El-latif
Open Access | March 1, 2015 | Page 8-18
Other

HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES

Muharrem Tomar , Erhan Set , Selahattin Maden
Open Access | March 1, 2015 | Page 23-32
Other

NUMERICAL METHODS FOR DISCONTINUOUS STURM-LIOUVILLE PROBLEMS

Zulfigar Akdogan , Savas Kunduracı
Open Access | March 1, 2015 | Page 33-42
Other

ON Iπ gα*-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES

K. M. Dharmalingam , M. Meharin , O. Ravi , P. Santhi
Open Access | March 1, 2015 | Page 55-62
Other

ROUGH LATTICE OVER BOOLEAN ALGEBRA

Dipankar Rana , Sankar Kumar Roy
Open Access | March 1, 2015 | Page 63-68
Other

ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS

Anagha Baby , Shinoj T.k , Sunil Jacob John
Open Access | March 1, 2015 | Page 80-93